# SDR A6WA201744764

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,736 hours, 30,504 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BEYOND ROW 8 IS NOT WORKING.  REMOVED & REPLACED EMERGENCY FLOOR TRACK LIGHTING AFT CONNECTOR HARNESS AS REQUIRED. OP CHECKS GOOD
